Alert archive / Mississippi / River Flood Warnings in 2018
River Flood Warning 115, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Dec 26, 2018, 6:42 PM CST for Attala County, Holmes County, Mississippi. It took effect at Dec 29, 2018, 12:00 PM CST. It was in force for 12 days.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2018, 6:42 PM CST (00:42 UTC)
- In effect from
- Dec 29, 2018, 12:00 PM CST
- Expired
- Jan 10, 2019, 8:44 PM CST
- In force
- 12 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River at West (WSTM6).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 26, 6:03 PM CST, 39 minutes earlier.
Area forecast discussion, Dec 26, 6:03 PM CST, 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
603 PM CST Wed Dec 26 2018
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Degrading flying conditions are anticipated across the region
through tonight and early tomorrow as a powerful storm system
approaches from out of the Southern Plains. Clouds and scattered
showers will increase overnight with MVFR flight cats expected to
be widespread by late tonight across all TAF sites. Southeast
winds will be on the increase as well overnight, with sustained
speeds at the surface ranging from 20 to 30 mph late tonight and
gusts upwards of 35 mph possible (especially at
GLH/GWO/CBM/GTR/HKS/JAN). Expect winds to remain strong and gusty
from the south and southeast through much of the daylight hours
tomorrow with showers and thunderstorms pushing across the region
from west to east from mid to late morning through early evening.
The heaviest rain and strongest storms will likely be in the
MEI/NMM/PIB/HBG vicinity and some very gusty winds, severe
turbulence, and even hail cannot be ruled out with any storms
south of the I-20 corridor tomorrow. Expect flight cats to remain
primarily MVFR during the day tomorrow. /BB/
&&
.DISCUSSION...
Through Thursday: Strong warm/moist southeasterly flow has commenced
in earnest today as an upper low pivots across the Southwest states
and a surface low deepens along the TX/NM border. There have already
been a few gusts to near 30 mph today, and temps have once again
surged to around 70 in many areas. With increasing deep layer
moisture overspreading the region, isolated showers have developed
across parts of NE Louisiana and SW Mississippi, with more expansive
shower activity ongoing to our south. Overnight, a leading band of
showers will spread across the area bringing generally light
amounts, followed by a lull in precipitation during the early
morning hours Thursday.
As the pressure gradient continues to tighten and a 60-70 kt 850 mb
LLJ spreads across the area, winds will increase and remain gusty
overnight through the daytime Thursday. A shallow stable layer will
prevent continuous gusts during the overnight hours, but a few
stronger gusts should still be able to mix down. During the daytime
tomorrow, more frequent gusts will be able to mix to the surface
until the anticipated storms arrive. We have hoisted a Wind Advisory
for roughly the NW 2/3rds of the area with mention of non-
thunderstorm gusts to around 40 mph.
As the advertised storm system continues eastward, a squall line is
forecast to reach NE Louisiana/SE Arkansas during the mid-morning
hours, spreading eastward through the day. While ample/excessive
shear will be in place, instability will be lacking and initially it
will be an unfavorable time of day for more widespread robust
storms. Nevertheless, severe wind gusts and a rogue tornado can't be
ruled out given the shear. Later in the day, there will be more time
for destabilization ahead of the line, allowing it to either
strengthen or reorganize as it proceeds across MS. This will provide
somewhat greater potential for severe storms in South MS, where the
highest instability will reside. Damaging wind gusts will still be
the primary threat, but tornadoes also cannot be ruled out. Forecast
0-3 km bulk shear vectors suggest the greatest potential for tornado
development will be with segments along the line taking on a more
northeastward orientation. Severe weather potential is expected to
depart the area by mid-evening. The line will begin to slow down the
farther east it progresses across the area, creating potential for
locally heavy rainfall and flooding even beyond the severe weather
threat. More on that to follow... /DL/
Thursday night through New Years Day...
A rather wet pattern will continue through much of the rest of the
year into the early parts of 2019. By later Thursday into
Thursday night, we will continue to deal with the effects of the
line of strong to severe storms moving through the region as well
as potential for flooding associated with this. PW values will be
in the 99th percentile for this time of year and with the front
hanging up across the east and southeast, this will lead to
potential for flash flooding. The best location for this is
generally along and east/southeast of the Natchez Trace corridor.
Here is where 3-5 inches of rain could fall with locally higher
amounts. I expanded both the elevated risk for flooding as well as
the inherited Flash Flood Watch. The remainder of the forecast
area will likely see one to three inches, with higher amounts
possible.
With stout upper ridging in place across the Atlantic, this brings
a halt to the movement of the front from our area. It appears to
stall in the east through the weekend and into the early parts of
2019. While there may be a lull in rain late Friday into the early
parts of Saturday, additional rain will move north as isentropic
lift occurs through the weekend. With persistent southwest flow
aloft present, several disturbances will move along this front,
leading to high rain chances for the end of the year and a fairly
wet New Years Eve for some. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 70 55 63 / 62 100 86 23
Meridian 54 70 60 67 / 71 94 95 56
Vicksburg 60 68 52 61 / 64 100 56 14
Hattiesburg 57 72 62 69 / 65 91 96 57
Natchez 61 69 53 62 / 61 100 63 14
Greenville 56 65 48 57 / 63 100 45 12
Greenwood 55 68 52 59 / 63 100 63 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory from midnight tonight to 6 PM CST Thursday for
MSZ018-019-025>045-047>050-053-054-059-060.
Flash Flood Watch from Thursday afternoon through late Thursday
night for MSZ030-031-033-038-039-044>046-049>052-054>058-
061>066-072>074.
LA...Wind Advisory from midnight tonight to 6 PM CST Thursday for
LAZ007>009-015-016-023>026.
AR...Wind Advisory from midnight tonight to 6 PM CST Thursday for
ARZ074-075.
&&
DL/28/BBHazardous weather outlook, Dec 26, 3:34 PM CST, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 334 PM CST Wed Dec 26 2018 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>029-032- 034>037-040>043-047-048-053-272145- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes- Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Claiborne- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday FLOODING THREAT...Limited TIMING...Thursday Tonight through Thursday, gusty non-thunderstorm winds will occur outside of storms. These could result in a few downed trees and power lines due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. Rainfall amounts of one to three inches will be possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. MSZ030-031-033-038-039-044-045-049-050-272145- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Rankin-Scott- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday FLOODING THREAT...Elevated TIMING...Thursday Tonight through Thursday, gusty non-thunderstorm winds will occur outside of storms. These could result in a few downed trees and power lines due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, areas of flash flooding likely as rainfall amounts of near three to five inches will be possible. Some locally higher amounts may also occur. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. MSZ046-051-052-272145- Kemper-Newton-Lauderdale- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday FLOODING THREAT...Elevated TIMING...Thursday Tonight through Thursday, weak trees and limbs may break and fall due to sustained non-thunderstorm winds up to 25 mph and wind gusts around 35 to 40 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, areas of flash flooding likely as rainfall amounts of near three to five inches will be possible. Some locally higher amounts may also occur. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. LAZ024-026-MSZ059-060-272145- Catahoula-Concordia-Jefferson-Adams- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Thursday FLOODING THREAT...Limited TIMING...Thursday Tonight through Thursday, gusty non-thunderstorm winds will occur outside of storms. These could result in a few downed trees and power lines due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. Rainfall amounts of one to three inches will be possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. MSZ055>058-061>066-072>074-272145- Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Thursday FLOODING THREAT...Elevated TIMING...Thursday Tonight through thursday, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 to 40 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, areas of flash flooding likely as rainfall amounts of near three to five inches will be possible. Some locally higher amounts may also occur. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. MSZ054-272145- Copiah- 334 PM CST Wed Dec 26 2018 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Thursday FLOODING THREAT...Elevated TIMING...Thursday Tonight through thursday, a few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) Thursday, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, areas of flash flooding likely as rainfall amounts of near three to five inches will be possible. Some locally higher amounts may also occur. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday As a line of storms moves through the region Thursday evening, potential for severe thunderstorms will occur as well as flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:40 PM CST | River Flood Warning | JAN | Neshoba | 14 days |
| Dec 26, 6:40 PM CST | River Flood Warning | JAN | Leake | 5 days |
| Dec 26, 8:58 PM CST | Special Weather Statement | JAN | Covington, Forrest, Jefferson Davis, Lamar, Marion | 47 min |
| Dec 27, 9:05 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Dec 27, 9:43 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Sharkey, Warren, Yazoo | 47 min |
| Dec 27, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 40 min |
| Dec 27, 10:17 AM CST | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 3 hr |
| Dec 27, 10:20 AM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 55 min |
| Dec 27, 10:31 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 44 min |
| Dec 27, 10:40 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 65 min |
| Dec 27, 10:44 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Dec 27, 11:09 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 51 min |
| Dec 27, 11:14 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 46 min |
| Dec 27, 11:30 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 45 min |
| Dec 27, 11:33 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Dec 27, 11:37 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson | 3 hr |
| Dec 27, 11:42 AM CST | Special Weather Statement | JAN | Grenada, Montgomery | 33 min |
| Dec 27, 11:53 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 37 min |
| Dec 27, 12:15 PM CST | Special Weather Statement | JAN | Choctaw, Oktibbeha, Webster | 45 min |
| Dec 27, 12:25 PM CST | Special Weather Statement | JAN | Neshoba, Winston | 50 min |
| Dec 27, 12:54 PM CST | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 51 min |
| Dec 27, 1:08 PM CST | Special Weather Statement | JAN | Noxubee | 52 min |
| Dec 27, 1:47 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 43 min |
| Dec 27, 1:50 PM CST | Special Weather Statement | JAN | Lowndes | 25 min |
| Dec 27, 1:53 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Lincoln, Marion and 3 more | 3 hr |
| Dec 27, 2:41 PM CST | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba, Newton | 2 hr |
| Dec 27, 2:53 PM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Dec 27, 3:17 PM CST | Special Weather Statement | JAN | Jones | 28 min |
| Dec 27, 3:26 PM CST | Special Weather Statement | JAN | Clarke | 34 min |
| Dec 27, 4:56 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 64 min |
| Dec 27, 5:44 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 4 hr |
| Dec 27, 8:36 AM CST | Special Weather Statement | JAN | Franklin | 24 min |
| Dec 27, 8:41 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 33 min |
| Dec 27, 8:44 AM CST | Tornado Warning | JAN | Franklin, Madison, Tensas | 29 min |
Nearby
River Flood Warnings in Mississippi, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.